MENU

You are here

Publications

Export 1469 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bertola M, Cafasso M. Darboux Transformations and Random Point Processes. IMRN. 2014 ;rnu122:56.
Bertola M. Second and third order observables of the two-matrix model. J. High Energy Phys. 2003 :062, 30 pp. (electronic).
Bertola M. On the location of poles for the Ablowitz-Segur family of solutions to the second Painlevé equation. Nonlinearity [Internet]. 2012 ;25:1179–1185. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/0951-7715/25/4/1179
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. I. Differential Geom. Appl. 2000 ;13:19–41.
Bertola M, Dubrovin B, Yang D. Correlation functions of the KdV hierarchy and applications to intersection numbers over $\overline\CalM_g,n$. Phys. D [Internet]. 2016 ;327:30–57. Available from: http://dx.doi.org/10.1016/j.physd.2016.04.008
Bertola M, Mo MY. Commuting difference operators, spinor bundles and the asymptotics of orthogonal polynomials with respect to varying complex weights. Adv. Math. 2009 ;220:154–218.
Bertola M, Tovbis A. Asymptotics of orthogonal polynomials with complex varying quartic weight: global structure, critical point behavior and the first Painlevé equation. Constr. Approx. [Internet]. 2015 ;41:529–587. Available from: http://dx.doi.org/10.1007/s00365-015-9288-0
Bertola M, Ferrer APrats. Harish-Chandra integrals as nilpotent integrals. Int. Math. Res. Not. IMRN. 2008 :Art. ID rnn062, 15.
Bertola M. Bilinear semiclassical moment functionals and their integral representation. J. Approx. Theory. 2003 ;121:71–99.
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the supercritical and subcritical regimes. J. Stat. Phys. [Internet]. 2013 ;153:654–697. Available from: http://dx.doi.org/10.1007/s10955-013-0845-2
Bertola M. Jacobi groups, Jacobi forms and their applications. In: Isomonodromic deformations and applications in physics (Montréal, QC, 2000). Vol. 31. Isomonodromic deformations and applications in physics (Montréal, QC, 2000). Providence, RI: Amer. Math. Soc.; 2002. pp. 99–111.
Bertola M, Korotkin D, Norton C. Symplectic geometry of the moduli space of projective structures in homological coordinates. Inventiones Mathematicae [Internet]. 2017 :1–56. Available from: https://arxiv.org/abs/1506.07918
Bertola M, Cafasso M. The Transition between the Gap Probabilities from the Pearcey to the Airy Process–a Riemann-Hilbert Approach. International Mathematics Research Notices. 2011 ;doi: 10.1093/imrn/rnr066:1-50.
Bertola M, Katsevich A, Tovbis A. On Sobolev instability of the interior problem of tomography. Journal of Mathematical Analysis and Applications. 2016 .
Bertola M. Moment determinants as isomonodromic tau functions. Nonlinearity. 2009 ;22:29–50.
Bertola M, Gekhtman M, Szmigielski J. Cauchy-Laguerre two-matrix model and the Meijer-G random point field. Comm. Math. Phys. [Internet]. 2014 ;326:111–144. Available from: http://dx.doi.org/10.1007/s00220-013-1833-8
Bertola M, Corbetta F, Moschella U. Massless scalar field in a two-dimensional de Sitter universe. In: Rigorous quantum field theory. Vol. 251. Rigorous quantum field theory. Basel: Birkhäuser; 2007. pp. 27–38.
Bertola M, Eynard B, Harnad J. Partition functions for matrix models and isomonodromic tau functions. J. Phys. A. 2003 ;36:3067–3083.
Bertola M, Cafasso M. Fredholm determinants and pole-free solutions to the noncommutative Painlevé II equation. Comm. Math. Phys. [Internet]. 2012 ;309:793–833. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-011-1383-x
Bertola M, Elias Rebelo JG, Grava T. Painlevé IV Critical Asymptotics for Orthogonal Polynomials in the Complex Plane. Symmetry, Integrability and Geometry. Methods and Applications. 2018 ;14.
Bertola M, Bros J, Gorini V, Moschella U, Schaeffer R. Decomposing quantum fields on branes. Nuclear Phys. B. 2000 ;581:575–603.
Bertola M, Cafasso M. Universality of the matrix Airy and Bessel functions at spectral edges of unitary ensembles. Random Matrices Theory Appl. [Internet]. 2017 ;6:1750010, 22. Available from: http://dx.doi.org/10.1142/S2010326317500101
Bertola M, Tovbis A. Universality in the profile of the semiclassical limit solutions to the focusing nonlinear Schrödinger equation at the first breaking curve. Int. Math. Res. Not. IMRN [Internet]. 2010 :2119–2167. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1093/imrn/rnp196
Bertola M, Giavedoni P. A degeneration of two-phase solutions of the focusing nonlinear Schrödinger equation via Riemann-Hilbert problems. J. Math. Phys. [Internet]. 2015 ;56:061507, 17. Available from: http://dx.doi.org/10.1063/1.4922362
Bertola M, A. Ferrer P. Topological expansion for the Cauchy two-matrix model. J. Phys. A [Internet]. 2009 ;42:335201, 28. Available from: http://dx.doi.org/10.1088/1751-8113/42/33/335201

Pages

Sign in